Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is There Any Side Effects Of Rabipur?

My daughter is 6yrs old. She is suspect of pet dog bite although she has no sign of biting but she is telling of touching/biting of dog. She has given first dose of rabipur. Should it be continued for full course of five doses. Are there any side effect of thic vaccine. Pl guide me.
Fri, 5 Feb 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Yes, you are advised to have a full course of Rabipur continued. By not having complete course of Rabipur, the risk of having Rabies may be there and we know that Rabies is an almost a fatal disease practically with no treatment available. Hence, risks of not having a complete course are more as compared to side effects. It is almost a safe injection with minimal side effects. Most of the side effects are at local injection site like slight discomfort and swelling. Mild fever, mild flu like symptoms as of cough and cold as well as loss of appetite may be there. But these are mostly self resolving symptoms which go by themselves in a few days.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Vaccine


Loading Online Doctors....
Is There Any Side Effects Of Rabipur?

Hi, Yes, you are advised to have a full course of Rabipur continued. By not having complete course of Rabipur, the risk of having Rabies may be there and we know that Rabies is an almost a fatal disease practically with no treatment available. Hence, risks of not having a complete course are more as compared to side effects. It is almost a safe injection with minimal side effects. Most of the side effects are at local injection site like slight discomfort and swelling. Mild fever, mild flu like symptoms as of cough and cold as well as loss of appetite may be there. But these are mostly self resolving symptoms which go by themselves in a few days. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician